Issue
EPL
Volume 84, Number 2, October 2008
Article Number 20007
Number of page(s) 5
Section General
DOI http://dx.doi.org/10.1209/0295-5075/84/20007
Published online 08 October 2008
EPL, 84 (2008) 20007
DOI: 10.1209/0295-5075/84/20007

A class of anisotropic five-dimensional solutions for the early universe

J. Ponce de Leon1 and P. S. Wesson2

1   Department of Physics, University of Puerto Rico - P.O. Box 23343, San Juan, PR 00931, USA
2   Department of Physics and Astronomy, University of Waterloo - Waterloo, Ontario N2L 3G1, Canada

jpdel@ltp.upr.clu.edu
jpdel1@hotmail.com

received 11 June 2008; accepted in final form 8 September 2008; published October 2008
published online 8 October 2008

Abstract
We solve the Ricci-flat equations of extended general relativity to obtain an interesting class of cosmological models. The solutions are analogous to the 4D ones of Bianchi type-I of Kasner type and have significant implications for astrophysics.

PACS
04.50.-h - Higher dimensional gravity and other theories of gravity.
04.20.Cv - Fundamental problems and general formalism.
11.90.+t - Other topics in general theory of fields and particles.

© EPLA 2008